# SDR AALA20170103006

- Difficulty date: December 29, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 63,149 hours, 7,893 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 810E102
- Condition: Faulty
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  FUEL IN CENTER EICAS DISPLAYED 45-60 MINUTES AFTER CENTER FUEL PUMPS WERE TURNED OFF. 2200 LBS IN CENTER TANK. CENTER FUEL PUMPED OUT AND SAME EICAS MESSAGE DISPLAYED.  REMOVED AND REPLACED LEFT CENTER FUEL SCAVENGE JET PUMP ASSEMBLY IAW AMM 28-22-12.  OPERATIONAL CHECK GOOD.
